Two Fundamental Theorems on Deformations of Polarized Varieties

DSpace/Manakin Repository

Two Fundamental Theorems on Deformations of Polarized Varieties

Citable link to this page

. . . . . .

Title: Two Fundamental Theorems on Deformations of Polarized Varieties
Author: Matsusaka, T; Mumford, David Bryant

Note: Order does not necessarily reflect citation order of authors.

Citation: Matsusaka, T., and David Bryant Mumford. 1964. Two fundamental theorems on deformations of polarized varieties. American Journal of Mathematics 86(3): 668-684.
Full Text & Related Files:
Published Version: doi:10.2307/2373030
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/64a--2FundTh-Matsusaka.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3450065

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7374]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters